Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Damaged ureter, had a stent, itchy palms, groin pain. Done hysterectomy. Worry?

I recently had a stent put in due to damage to my ureter from a hysterectomy . I'm not on any new MEDS and I started to have extremely itchy palms then to my soles of feet. Also still have alot of flank and groin pain due to stent. I was worried the Tylenol in the Percocet may be building up cuz I'm also having discomfort non my RUQ any ideas?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that Double J stent has been put in your ureter for injury to the Ureter while doing Hysterectomy.

Do not worry injured ureter is bound to heal within six week time .

Flank pain and discomfort is bound to be there due to back flow of urine from bladder to kidney through the stent.

As regards other symptoms like itching in pals is not due ti=o stent but may be due to some other rason. Pleas consult your treating Dr and take any Vitamin Supplements,
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor